Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 14, NWS Charleston, SC

April 8, 2014Tattnall County, Toombs County, Georgia

NWS Charleston, SC issued this river flood warning at Apr 8, 2014, 10:54 AM EDT for Tattnall County, Toombs County, Georgia. It took effect at Apr 9, 2014, 6:00 AM EDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Apr 8, 2014, 10:54 AM EDT (14:54 UTC)
In effect from
Apr 9, 2014, 6:00 AM EDT
Expired
Apr 13, 2014, 9:47 PM EDT
In force
5 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Tattnall County, GA, Toombs County, GA

The radar

The Charleston,SC radar (KCLX), 126 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohoopee River near Reidsville (REDG1). The gauge peaked at 11.42 ft at Apr 11, 2014, 1:00 PM EDT.

actionminormoderate101504/0804/0904/1004/1104/1204/1304/1404/15
Action stage
10 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WGUS42 KCHS 081454
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1054 AM EDT TUE APR 8 2014

GAC267-279-091454-
/O.NEW.KCHS.FL.W.0014.140409T1000Z-000000T0000Z/
/REDG1.1.ER.140409T1000Z.140411T0600Z.000000T0000Z.NO/
1054 AM EDT TUE APR 8 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM TUESDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 12.3 FEET BY EARLY FRIDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
11 follow-up statements
013 
WGUS82 KCHS 090048
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
848 PM EDT TUE APR 8 2014

GAC267-279-100048-
/O.EXT.KCHS.FL.W.0014.140409T1330Z-140414T0900Z/
/REDG1.1.ER.140409T1330Z.140411T0000Z.140413T2100Z.NO/
848 PM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* FROM WEDNESDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 8 PM TUESDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE 
  WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY THURSDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
903 
WGUS82 KCHS 091420
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1020 AM EDT WED APR 9 2014

GAC267-279-101420-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T0900Z/
/REDG1.1.ER.140409T1800Z.140411T0600Z.140413T2100Z.NO/
1020 AM EDT WED APR 9 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM WEDNESDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 12.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
509 
WGUS82 KCHS 100123
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
923 PM EDT WED APR 9 2014

GAC267-279-110123-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-140414T1500Z/
/REDG1.1.ER.140410T0127Z.140411T1800Z.140414T0300Z.NO/
923 PM EDT WED APR 9 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM WEDNESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET BY EARLY FRIDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
312 
WGUS82 KCHS 101449
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1049 AM EDT THU APR 10 2014

GAC267-279-111449-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T1500Z/
/REDG1.1.ER.140410T0130Z.140411T1200Z.140414T0300Z.NO/
1049 AM EDT THU APR 10 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM THURSDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.5 FEET BY FRIDAY MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY NIGHT.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
890 
WGUS82 KCHS 110055
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
855 PM EDT THU APR 10 2014

GAC267-279-120055-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T1500Z/
/REDG1.1.ER.140410T0130Z.140411T1200Z.140414T0300Z.NO/
855 PM EDT THU APR 10 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 8 PM THURSDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.5 FEET BY FRIDAY MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY NIGHT.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
744 
WGUS82 KCHS 111441
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1040 AM EDT FRI APR 11 2014

GAC267-279-121440-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T1500Z/
/REDG1.1.ER.140410T0130Z.140411T1400Z.140414T0300Z.NO/
1040 AM EDT FRI APR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM FRIDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE LATE SUNDAY 
  EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF 
  COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
439 
WGUS82 KCHS 120215
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1015 PM EDT FRI APR 11 2014

GAC267-279-130215-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-140414T1200Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140414T0000Z.NO/
1015 PM EDT FRI APR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM FRIDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE SUNDAY 
  EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
943 
WGUS82 KCHS 121349
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
949 AM EDT SAT APR 12 2014

GAC267-279-131349-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T1200Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140414T0000Z.NO/
949 AM EDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 AM SATURDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE SUNDAY 
  EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
011 
WGUS82 KCHS 130227
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1027 PM EDT SAT APR 12 2014

GAC267-279-140227-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-140414T0600Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140413T1800Z.NO/
1027 PM EDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 PM SATURDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY 
  SUNDAY AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
470 
WGUS82 KCHS 131452
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 AM EDT SUN APR 13 2014

GAC267-279-140600-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T0600Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140413T1800Z.NO/
1052 AM EDT SUN APR 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM SUNDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE THIS 
  AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$
577 
WGUS82 KCHS 140147
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
947 PM EDT SUN APR 13 2014

GAC267-279-140217-
/O.CAN.KCHS.FL.W.0014.000000T0000Z-140414T0600Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140413T1500Z.NO/
947 PM EDT SUN APR 13 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM SUNDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 11 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.8 FEET BY TUESDAY 
  MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
  BLUFF COMMUNITY.

&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
          3192 8217 3204 8221         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 8, 10:08 AM EDT, 46 minutes earlier.

Area forecast discussion, Apr 8, 10:08 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1008 AM EDT TUE APR 8 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE OFF THE COAST EARLY THIS AFTERNOON FOLLOWED
BY A REINFORCING COLD FRONT TONIGHT INTO WEDNESDAY. COOL AND DRY
HIGH PRESSURE WILL THEN PREVAIL THROUGH THURSDAY BEFORE MILDER
WEATHER RETURNS LATE IN THE WEEK AS THE HIGH MOVES OFFSHORE. AN
APPROACHING COLD FRONT COULD BRING RAIN BACK TO THE AREA NEXT
MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE HIGHLY AMPLIFIED UPPER TROUGH WILL NUDGE EAST TODAY WHILE A
SURFACE COLD FRONT SHIFTS THROUGH THE FORECAST AREA LATE THIS
MORNING. WINDS HAVE KICKED AROUND TO THE WEST IN MOST LOCATIONS
AND TEMPS HAVE DROPPED INTO THE MIDDLE 50S ACROSS SOUTHEAST GA.
THE AIRMASS WILL DRY OUT CONSIDERABLY TODAY...AS PWATS DROP FROM
AROUND 1.5 INCHES TO LESS THAN AN INCH THIS AFTERNOON. THE
REMAINING PRECIPITATION WILL BE OFF THE COAST BY NOON WITH
GENERALLY DRY CONDITIONS FOR THE REST OF THE DAY. COLD ADVECTION
WILL INITIALLY DROP TEMPS AS THE COLD FRONT MOVES THROUGH... BUT
THE THICK CLOUD SHIELD WILL START TO THIN OUT DURING THE AFTERNOON
WHICH SHOULD ALLOW FOR DECENT DIABATIC HEATING. WE STILL EXPECT
CONSIDERABLE CIRRUS TO REMAIN OVERHEAD TODAY BUT THE LOW AND MID
CLOUDS WILL BREAK UP IN SPOTS TO ALLOW TEMPS TO RISE INTO THE
LOWER TO MIDDLE 70S.

A SECONDARY COLD FRONT WILL MOVE THROUGH OVERNIGHT WITH THE DEEP
TROUGH BASE REACHING GEORGIA AND THE CAROLINAS LATE. CLOUD COVER
LOOKS TRICKY AS STRONG PVA NOTED BUT THE DEEP LAYERED COLUMN
GENERALLY APPEARS DRY. A MAINLY DRY FORECAST TONIGHT BUT A FEW
SPRINKLES POSSIBLE INLAND SOUTH CAROLINA AS STEEP MID LEVEL LAPSE
RATES ARRIVE. IT WILL BE QUITE A BIT COOLER WITH LOWER IN THE MID
TO UPPER 40S INLAND AND NEAR 50 ALONG THE U.S. 17 CORRIDOR.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
WEDNESDAY...THE MAIN UPPER TROUGH WILL SHIFT OFFSHORE IN THE
AFTERNOON. AS THIS OCCURS COLD AIR ALOFT DURING PEAK HEATING WILL
POTENTIALLY CREATE ENOUGH INSTABILITY TO SUPPORT SOME SHOWERS.
GRAUPEL WILL ALSO BE POSSIBLE GIVEN THE LOW FREEZING/WET BULB ZERO
HEIGHTS. HIGH PRESSURE WILL EVENTUALLY SHIFT OVER THE
CAROLINAS/GEORGIA WEDNESDAY NIGHT PROVIDING DECENT RADIATIONAL
COOLING CONDITIONS. AS A RESULT TEMPS WILL DIP INTO THE MID TO UPPER
40S MOST LOCALES...POSSIBLY NEAR 40 DEGREES IN THE NORMALLY COLDER
INLAND SPOTS.

THURSDAY/FRIDAY...HIGH PRESSURE WILL SLIP OFFSHORE THURSDAY AND
CONTINUE THERE FRIDAY. THIS WILL LEAD TO WINDS SHIFTING TO MORE
SOUTHERLY AND THUS A WARMING TREND IS EXPECTED. TEMPS WILL BE BACK
NEAR NORMAL IN THE MID 70S THURSDAY AND UPPER 70S TO NEAR 80 AWAY
FROM THE LOCALLY COOLER COASTLINE FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A WEAKENING COLD FRONT WILL APPROACH FROM THE NORTH SATURDAY BUT
ULTIMATELY WASH OUT WITH HIGH PRESSURE REBUILDING FROM THE NORTH
AND EAST. LIMITED MOISTURE MEANS LITTLE TO NO RAIN CHANCES THROUGH
THE WEEKEND. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THROUGH
MONDAY...GENERALLY MID TO UPPER 50S AT NIGHT AND UPPER 70S TO NEAR
80 DURING THE DAY /AWAY FROM THE COOLER BEACHES/...THEN DROP OFF
TUESDAY AS A COLD FRONT PUSHES THROUGH. RAIN CHANCES WILL GO UP A
BIT MONDAY BUT MORE SO TUESDAY AS THE COLD FRONT MOVES THROUGH. COULD
BE ANOTHER HIGH SHEAR/LOW CAPE THUNDERSTORM EVENT.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
PERIODS OF FLIGHT RESTRICTIONS...INCREASING WESTERLY FLOW BEHIND
THE COLD FRONT WILL SCOUR OUT THE RESIDUAL RAIN AND LOW CLOUDS BY
MIDDAY WITH VFR CONDITIONS FOR THE REMAINDER OF THE PERIOD.

EXTENDED AVIATION OUTLOOK...VFR TO PREVAIL WED THROUGH SUN.

&&

.MARINE...
WINDS WILL VEER OFFSHORE TODAY WITH SOME MODEST SURGES OF 15-20
KT WITH THE BACK EDGE OF THE RAIN. SEAS 2 TO 4 FT WITHIN 20 NM.
TONIGHT...A SECONDARY COLD FRONT WILL USHER IN COOLER AIR WHICH
WILL STEEPEN LOW LEVEL LAPSE RATES OFFSHORE AND A DECENT 20-25 KT
SURGE IS LIKELY OVER OUTER GEORGIA WATERS AT TIMES AFTER MIDNIGHT.
WE HAVE A SMALL CRAFT ADVISORY GOING FOR THESE WATERS THIS MORNING
MAINLY FOR SEAS...LIKELY FALLING BELOW CRITERIA FOR A WHILE LATER
TODAY BEFORE RAMPING BACK UP TONIGHT.

WEDNESDAY THROUGH SUNDAY...IMPROVING CONDITIONS EXPECTED WEDNESDAY
AS THE PRESSURE GRADIENT AND LOW-LEVEL JET WEAKEN. THUS...ADVISORY
CONDITIONS BEYOND 20 NM WILL SUBSIDE BY AFTERNOON. NO SIGNIFICANT
CONCERNS THEN EXPECTED THROUGH THE WEEKEND AS HIGH PRESSURE
DOMINATES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR AMZ374.

&&

SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...RJB
LONG TERM...RJB
AVIATION...JRL
MARINE...RJB
Hazardous weather outlook, Apr 8, 3:33 AM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
333 AM EDT TUE APR 8 2014

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-090900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
333 AM EDT TUE APR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.